# SDR CALA2018083101868

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 48,611 hours, 17,084 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB LWR SKIN HAS 2 EA CRACK AT STAB SKIN STA 129.50 THE FIRST CRACK IS 1.25 LONG 27 INCHES FROM STAB FRONT SPAR AND THE SECOND CRACK IS 1.25 LONG 35 INCHES FROM FRONT SPAR. REPARED STAB SKIN REF SRM 55-10-01 REF FLEETCYCLE L/P 9614041 FOR WORK PERFORMED. REINSPECT AFTER 56000 FLIGHT CYCLES DV INSPECT ON DOUBLER AND LFEC ON SKIN UNDER DOUBLER EVER 9000 CYCLES. PERFORMED REPAIR IAW SRM 55-10-01 REPAIR 11 TABLE 201 AND TABLE 203, INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES WITH INTERVAL EVERY 9000 FLIGHT CYCLES FOR DVI AND LFEC TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTED QC REVIEWED. QC REVIEWED. RECORDS UPDATE...MB/V740009 INIT: 56K TAFC (WILL ITO TO RIR -2209) RIR: 9K FC...MB/V740009.
